# SDR FDEA202404260295

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40672
- Aircraft time: 18,135 hours, 3,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, GALLEY CEILING  EMERGENCY LT (1EA)  INOP ON LT'S TEST.     RE-LAMPED, REF B777 AMM: 33-50-00-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
